# SDR FDEA201304280879

- Difficulty date: April 28, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 68,160 hours, 14,780 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB75292
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - L/E LOWER SURFACE NR 12 SLAT TRACK CUT-OUT SKIN FOUND CRACKED AT XOS 777. DURING OTBD SLAT DRIVE CABLES INSPECTION.  REPAIRED IAW SRM 57-40-02, FIG 201, REPAIR 7 REV 52.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
